Possible suppression of canted spin order in the double-exchange lanthanum manganites
The existence of the canted (noncollinear) spin order in the double-exchange magnets is examined by solving a model Hamiltonian using a combination of the Hartree-Fock approximation and an exact diagonalization scheme using the Lanczos method. It is shown that the tendency for the canted spin order depends significantly on the electronic parameters and that the double-exchange mechanism does not always lead to a canted magnetic state, even for small carrier concentration.
Phys. Rev. B 55, 2725-2728 (1997)